Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Death after labored breathing, foaming at the mouth, abdominal pain, vomiting. Cause?

My nephew just died - He was not drunk and was not using illegal drugs. He has a hx of percocet abuse but none recently. He did take some xanax prn along with his bipolar medications. When he was found, he was having labored breathing and shortly began to foam at the mouth. He died shortly after this foaming began. He had abdominal pain and vomiting for approx 3 days prior. What are the possible causes for his foaming of the mouth and death....any ideas?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  2305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It probably seems like a drug over dosage. Large doses of Percocet or even Xanax can cause respiratory depression and sudden cardiac arrest and death.

I am sorry, but your nephew may not have informed you about it. Frothing in the mouth happens in poisoning and drug over dosages because of the piled up secretions in the airway and aspiration.

The prior vomiting could have added to the dehydration.

A Post Mortem report will be able to confirm the cause of death in him.

I am sorry about his death.

Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor